• Basic Care Aspirin Regular Strength Tablets, 325mg, 500 Count

  • Compare to Bayer® Aspirin active ingredient. Aspirin 325 mg Regular Strength Coated Tablets is a pain reliever/fever reducer for adults, and temporarily relieves headaches and everyday aches and pains. Aspirin 325 mg Regular Strength Coated Tablets delivers fast, safe pain relief plus lifesaving benefits. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. This product is caffeine & dye free, as well as gluten free.


    Safety warning


    Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic re...read more
  • Manufacturer: Basic Care
  • More products from seller: Amazon
  • Your price: USD 4.90
      (as of 2018-12-10 15:25 UTC - More info)
  • As an Amazon Associate we earn from qualifying purchases.
  • Note: Prices are subject to change at anytime
  • Click here to buy at
    Amazon
Here some other interesting products:
Here some other interesting products: